| Model Number |
MMT-394A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Bruise/Contusion (1754); Hyperglycemia (1905)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient faced an event where the infusion set which was used for one day resulted in bent cannula with hyperglycemia and bruising at site on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.